Yıl 2018, Cilt 19, Sayı 1, Sayfalar 50 - 57 2018-03-31

STABILITY AND HOPF BIFURCATION ANALYSIS OF A MATHEMATICAL MODEL IN TUMOR ANGIOGENESIS

Serdal Pamuk [1] , İrem ÇAY [2]

194 187

This work has been presented at the ”International Conference on Mathematics and Engineering, 10-12 May, 2017, Istanbul, Turkey”. In this paper we introduce a stability and Hopf bifurcation analysis of a reaction diffusion system which models the interaction between endothelial cells and the inhibitor. Then, we investigate the stability of the positive equilibrium solutions under some conditions. We also show the existence of a Hopf bifurcation and provide some figures to show that the equilibrium solutions are indeed asymptotically stable.

Equilibrium solution, Hopf bifurcation
  • [1] Tang X, Song Y. Bifurcation analysis and Turing instability in a diffusive predator-prey model with herd behavior and hyperbolic mortality. Chaos, Soli-tons and Fractals 2015;81: 303-314.
  • [2] Yang R, Song Y. Spatial resonance and Turing-Hopf bifurcations in the Gierer-Meinhardt model. Nonlinear Analysis: Real World Applications 2016;31:356-387.
  • [3] Dil˜ao R. Turing instabilities and patterns near a Hopf bifurcation. Applied Math-ematics and Computation 2005;164:391-414.
  • [4] Ling W, Hongyong Z. Hopf bifurcation and Turing instability of 2-D Lengyel-Epstein system with reaction-diffusion terms. Applied Mathematics and Computation 2013;219:9229-9244.
  • [5] Zhang JF, Li WT, Yan XP. Hopf bifurcation and Turing instability in spa-tial homogeneous and inhomogeneous predator-prey models. Applied Mathematics and Computation 2011;218:1883-1893.
  • [6] Song Y, Zhang T, Peng Y. Turing-Hopf bifurcation in the reaction-diffusion equations and its applications. Commun Nonlinear Sci Numer Simulat 2016;33:229-258.
  • [7] Pamuk S, G¨urb¨uz A. Stability analysis of the steady-state solution of a mathe-matical model in tumor angiogenesis. AIP Conference Proceedings 2004;729: 369 .
  • [8] Levine HA, Pamuk S, Sleeman BD, Hamilton MN. A mathematical model of capillary formation and development in tumour angiogenesis: penetration into the stroma. Bull. Math. Biol 2001;63:801-863.
  • [9] Pamuk S, Çay I. A 2D Mathematical Model for Tumor Angiogenesis: The Roles of Endothelials, Pericytes and Macrophages in the ECM. (in preperation).
  • [10] Karaoglu E, Merdan H. Hopf bifurcation of a ratio - dependent predator-prey model involving two discrete maturation time delays. Chaos, Solitons & Fractals 2014;68:159-168.
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Serdal Pamuk
Ülke: Turkey


Yazar: İrem ÇAY
Ülke: Turkey


Bibtex @araştırma makalesi { aubtda323014, journal = {Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi A - Uygulamalı Bilimler ve Mühendislik}, issn = {1302-3160}, eissn = {2146-0205}, address = {Anadolu Üniversitesi}, year = {2018}, volume = {19}, pages = {50 - 57}, doi = {10.18038/aubtda.323014}, title = {STABILITY AND HOPF BIFURCATION ANALYSIS OF A MATHEMATICAL MODEL IN TUMOR ANGIOGENESIS}, key = {cite}, author = {ÇAY, İrem and Pamuk, Serdal} }
APA Pamuk, S , ÇAY, İ . (2018). STABILITY AND HOPF BIFURCATION ANALYSIS OF A MATHEMATICAL MODEL IN TUMOR ANGIOGENESIS. Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi A - Uygulamalı Bilimler ve Mühendislik, 19 (1), 50-57. DOI: 10.18038/aubtda.323014
MLA Pamuk, S , ÇAY, İ . "STABILITY AND HOPF BIFURCATION ANALYSIS OF A MATHEMATICAL MODEL IN TUMOR ANGIOGENESIS". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi A - Uygulamalı Bilimler ve Mühendislik 19 (2018): 50-57 <http://dergipark.gov.tr/aubtda/issue/36292/323014>
Chicago Pamuk, S , ÇAY, İ . "STABILITY AND HOPF BIFURCATION ANALYSIS OF A MATHEMATICAL MODEL IN TUMOR ANGIOGENESIS". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi A - Uygulamalı Bilimler ve Mühendislik 19 (2018): 50-57
RIS TY - JOUR T1 - STABILITY AND HOPF BIFURCATION ANALYSIS OF A MATHEMATICAL MODEL IN TUMOR ANGIOGENESIS AU - Serdal Pamuk , İrem ÇAY Y1 - 2018 PY - 2018 N1 - doi: 10.18038/aubtda.323014 DO - 10.18038/aubtda.323014 T2 - Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi A - Uygulamalı Bilimler ve Mühendislik JF - Journal JO - JOR SP - 50 EP - 57 VL - 19 IS - 1 SN - 1302-3160-2146-0205 M3 - doi: 10.18038/aubtda.323014 UR - http://dx.doi.org/10.18038/aubtda.323014 Y2 - 2017 ER -
EndNote %0 Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi A - Uygulamalı Bilimler ve Mühendislik STABILITY AND HOPF BIFURCATION ANALYSIS OF A MATHEMATICAL MODEL IN TUMOR ANGIOGENESIS %A Serdal Pamuk , İrem ÇAY %T STABILITY AND HOPF BIFURCATION ANALYSIS OF A MATHEMATICAL MODEL IN TUMOR ANGIOGENESIS %D 2018 %J Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi A - Uygulamalı Bilimler ve Mühendislik %P 1302-3160-2146-0205 %V 19 %N 1 %R doi: 10.18038/aubtda.323014 %U 10.18038/aubtda.323014
ISNAD Pamuk, Serdal , ÇAY, İrem . "STABILITY AND HOPF BIFURCATION ANALYSIS OF A MATHEMATICAL MODEL IN TUMOR ANGIOGENESIS". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi A - Uygulamalı Bilimler ve Mühendislik 19 / 1 (Mart 2018): 50-57. http://dx.doi.org/10.18038/aubtda.323014